algebra universalis

, Volume 23, Issue 1, pp 32–43 | Cite as

Identities in lattices of ring varieties

  • M. V. Volkov
Article
  • 16 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. V. Volkov,Lattices of varieties of algebras, Mat. Sbornik 109 (1979), 60–79 (Russian); English translation: Math. USSR, Sbornik37 (1980), 53–69.Google Scholar
  2. [2]
    M. V.Volkov,Varieties of associative rings with restriction on subvariety lattices, VINITI 3805-79 Dep., 1979 (Russian).Google Scholar
  3. [3]
    K. A. Zhevalkov, A. M. Slin'ko, I. P. Shestakov andA. I. Shirshov,Near-associative rings, Moscow, Nauka, 1978 (Russian).Google Scholar
  4. [4]
    L. Fuchs,Infinite abelian groups, New York & London, Academic Press, 1970.Google Scholar
  5. [5]
    M. V. Volkov,Periodic varieties of associative rings, Izvestiya VUZ, Matematika No. 8 (1979), 3–13 (Russian); English translation: Soviet Math., Iz. VUZ23 (1979), 1–12.Google Scholar
  6. [6]
    I. V. L'vov,On varieties of associative rings. I, Algebra i logika12 (1973), 269–297 (Russian).Google Scholar
  7. [7]
    G. Grätzer,General lattice theory, Berlin, Academie-Verlag, 1978.Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • M. V. Volkov
    • 1
  1. 1.Ural State UniversitySverdlovskUSSR

Personalised recommendations